# SDR IPXA2021041268123

- Difficulty date: March 1, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N264UP
- Make and model: Doug MD-11F
- Aircraft serial: 48800
- Aircraft time: 88,958 hours, 16,704 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74064
- Condition: Corroded
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C R/H WING UPPER SKIN HAS CORROSION BETWEEN STA. XORS. 105.05 & XORS. 163.80 AND BETWEEN STR. 15 & FRONT SPAR.REPAIRED CORRODED R/H WING UPPER SKIN BETWEEN STA. XORS. 105.05 & XORS. 163.80 AND BETWEEN STR. 15 & FRONT SPAR ISW VT-SAA EA 011-5730-01-A8957 REV. I/R AND UPS EO MD11-5730-79816-A. (MAJOR)
